CSpace
dynamicalbehaviorsforathreedimensionaldifferentialequationinchemicalsystem
Jing ZJ(井竹君)1; Lin YP(林怡平)2; Ceng XW(曾宪武)3
1996
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume12Issue:2Pages:144
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39821
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.昆明理工大学
3.武汉大学
Recommended Citation
GB/T 7714
Jing ZJ,Lin YP,Ceng XW. dynamicalbehaviorsforathreedimensionaldifferentialequationinchemicalsystem[J]. actamathematicaeapplicataesinica,1996,12(2):144.
APA 井竹君,林怡平,&曾宪武.(1996).dynamicalbehaviorsforathreedimensionaldifferentialequationinchemicalsystem.actamathematicaeapplicataesinica,12(2),144.
MLA 井竹君,et al."dynamicalbehaviorsforathreedimensionaldifferentialequationinchemicalsystem".actamathematicaeapplicataesinica 12.2(1996):144.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[井竹君]'s Articles
[林怡平]'s Articles
[曾宪武]'s Articles
Baidu academic
Similar articles in Baidu academic
[井竹君]'s Articles
[林怡平]'s Articles
[曾宪武]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[井竹君]'s Articles
[林怡平]'s Articles
[曾宪武]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.